# SDR YENA201905270290

- Difficulty date: May 27, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 55,245 hours, 19,689 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 669. JFK-SJC. ON T/O ROL (FLEX MCT PWR APU OFF) A STRONG DIRTY SOCK SMELL NOTICEABLE IN COCKPIT. IT DISSIPATED BY 10K' MSL.  FWD GALLEY NO SMELL/ODOR.  AFT GALLEY VERY STRONG WHICH DISSIPATED BY FL200. NO CUSTOMER COMPLAINTS CABIN ODOR REPORT FILLED OUT. ON APPROACH PROFILE INTO SJC PASSING THROUGH 8000' THE SMELLY SOCK SMELL RETURNED TO TOUCHDOWN.  APU WAS OFF; ACCOMPLISHED INFO NOTICE 2017-T015D.  UNABLE TO DUPLICATE ON GROUND. THIS IS CONSIDERED A LEVEL 1 EVENT.  A/C OK FOR SVC.  NOTIFIED MCC VINNY.
